# SDR UALA2010010700091

- Difficulty date: January 6, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 29,075 hours, 12,086 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 1241APS
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG OIL SMELL IN CABIN.  SHUT DOWN APU AND ATTACHED PC AIR, SMELL WENT AWAY.  HOOKED UP GROUND AIR AND RAN PACKS, SMELL INCREASED.  FOUND OIL IN BLEED DUCT FROM APU.  ACP'D ECS DE-CONTAMINATION.  COMPLETED INSTALLATION OF APU.  DUE TO PACK BURNOUT NEED TO REPLACE RECIRCULATION FILTERS.  REPLACED RECIRCULATION FILTERS.
